Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Edegra medication for erectile dysfunction, will their be any health hazards in pregnancy for my wife, or any harmful effects on my child ?

Hi doctor, I am 38 yrs old male from XXXXXX. I have a son, 8 yrs old. We are planning to have a second child. I am taking Edegra 50 mg tablets (Sildenafil Citrate) to overcome Erectile Dysfunction . If my wife gets pregnant by me when I have intercourse under the effect of Sildenafil Citrate tablets, will the child have any defects/problems or will the pregnancy have any complications ?.....Please reply. My medical problems in brief: I had a head injury 7 yrs back in a car accident which resulted in partial paralyses of my left limbs and face. Also CCF was formed which was treated by coil embolization . For the past 4 yrs I am facing Erectile Dysfunction (ED). (Please note that for around 3 yrs from the date of the acciident I never had a ED problem). After around 3 yrs of the accident, I started facing ED, which I feel has developed because of the side effects of the medication I took - Pregabalin capsules and Baclofen tablets...and also some ayurvedic treatments. My Neurologist prescribed Sildenafil Citrate tablets to overcome ED, and it has been very effective, my sex life became normal. 4 yrs back I discontinued Pregabalin capsules and 2 yrs back, discontinued Baclofen tablets. Right now I am having only very little medication - only medicines prescribed by my Gastroendologist.
Asked On : Tue, 24 Apr 2012
Answers:  2 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

Welcome to health care magic forum,

sidenafil is having various side effect. so it is not advisable to take it for longtime. and there is a possibility for child problems.

according to your history ED is mostly due to side effect of previous medication.

for ED, homeopathy is very effective and if taken rightly then it has no side effect.

i think you have many problems as you had head injury, now ED, and also you are taking some medication from gastroenterologist. If you want to be free from all this then go for homeopathy.

as homeopathic medicines are selected after taking all details together and then prescribed in minimum medication as patient needed so we can avoid side effects.
Answered: Tue, 24 Apr 2012
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. any drugs will not have effect on the expected babies.
in females as it is the case of grouth
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor